# SDR SWAA2022032513241

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR AFT CORNER SCUFF PLATE IS CRACKED / WELDED FWD CARGO DOOR LOWER AFT CORNER SCUFF PLATE: W/O 40329/8100/0002. IAW EA 1-A53-2076 REV 11. (ACCOMPLISHED DETAIL VISUAL INSPECTION) AND INSTALLED IAW AMM 53-11-02-420-801.
